MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977D260
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer representative (rep) regarding advanced pain care trial leads.It was reported that the integrity of the lead was hindering lead placement.The leads appeared to be wavy and not straight.The wavy leads did not allow for good steering and lead placement.The leads were not implanted.All the leads with the same lot number for that account were going to be returned and replaced.No symptoms were reported.No further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Device lot was returned unopened to distribution with no indication of use.No method for the complainant to see the status of the leads in the box.The leads passed a 6 sided check and were restocked.A device history review was performed and it did not contain any findings related to the complaint.For the lead that was used in-vivo and resulted in the physician returning their unopened lot, see manufacturer¿s report #2649622-2017-04950.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6607481
Report Number2649622-2017-04980
Device Sequence Number1170707
Product Code LGW
UDI-Device Identifier00643169118249
UDI-Public00643169118249
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2021
Device Model Number977D260
Device Catalogue Number977D260
Device Lot NumberVA1GTC1008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2017
Supplement Date Received by Manufacturer11/22/2017
Initial Report FDA Received Date06/02/2017
Supplement Report FDA Received Date11/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1